# SDR FDEA202301020004

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 351613
- Condition: Corroded
- Location: Bs 373 Rbl 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATION 373 BL37R FLOOR SUPPORT HAS CORROSION STA 373 BL37R REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT PLATE IAW VENTURE   AEROSPACE DWG 3516 RE- AND FEDEX B757 SRM 5140-02
